# SDR SWIA200514933

- Difficulty date: April 29, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 11,929 hours, 9,693 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Rt T/E Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE AFTER LANDING.  REPLACED THE RIGHT WING INBOARD AND OUTBOARD FLAP SKEW DETECTION SENSORS IAW CRJ 200 MM 27-51-15.  OPERATIONAL CHECK GOOD.
